



Landcare Europe Workshop

Innovative approaches for species & habitat restoration with farmers in & outside Natura 2000 areas

18 – 20 April 2023 Klaipėda, Lithuania



Day 1 (Tue, 18 April 2023) - Presentations & Roundtable discussions

Venue: Old Mill Hotel, Žvejų street 22, LT-91241 Klaipėda (map)

8:30 Welcome & registration

- 8:45 Opening & welcome by the host & Landcare Europe Secretariat
- 9:00 Opening address, Algirdas Klimavičius, Ministry of Environment, nature conservation policy group, Lithuania
- 9:30 Aquatic warbler conservation & habitat restoration in cooperation with farmers; Žymantas Morkvėnas, Director Baltic Environmental Forum (BEF) Lithuania
- 10:00 Restoration and management of Estonian semi-natural grasslands; Annely Holm, project manager of <u>LIFE to Alvars</u> project, Estonian University of Life Science

10:30 Coffee break (30 min)

- 11:00 Conservation of Ireland's Natura 2000 network of blanket bog habitat with farmers and payment schemes; Dr. Gary Goggins, Public Awareness Manager, LIFE IP <u>Wild Atlantic Nature</u> project, Ireland
- 11:30 Market-based approaches for wetland restoration; Liselotte Unseld, project coordinator, DVL, Germany
 12:00 Lunch break & networking (90 min)
- 13:30 Cooperatives as Entities Influencing the Sustainable Development of Rural Areas in European Union;
 Prof. Aneta Suchoń, Adam Mickiewicz University in Poznań, Poland
- 14:00 Public money for public goods. DVL- public goods bonus; Sönke Beckmann, DVL Schleswig-Holstein.
- 14:30 Results-based payments schemes under CAP 2023-2027 in Spain, Carlos Astrain Massa, Environmental Management of Navarra (GAN-NIK)
- 15:00 Best-practice-based payment schemes & the collective approach; Sarah Westenburg, BoerenNatuur, the Netherlands

15:30 Coffee break & networking (30 min)

• 16:00-17:45 Roundtable discussion on success factors and necessary regulatory changes for species & habitat restoration with farmers through payment schemes

18:00 Official end of day 1 & walk to historic centre of Klaipeda (optional)

20:00 Dinner at local restaurant

Day 2 (Wed, 19 April 2023) - Field trip to demonstration sites

- 8:30 Departure to different sites & experts
- 9:30 16:15 Field trip visits (incl. lunch, programme in separate info sheet)
- 17:00 Arrival back at hotel

18:30 Going for dinner & socialising – official end of workshop

Day 3 (Thu, 20 April 2023) - Departure & internal meeting of Landcare Europe partners

Venue (internal meeting): Hotel conference room (8:30 – 11:30, incl. coffee break)

